Uniqueness of the solution of the Cauchy problem for an
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1289-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a0,
author = {R. Kh. Amirov},
title = {Uniqueness of the solution of the {Cauchy} problem for an},
journal = {Doklady Akademii Nauk},
pages = {1289--1290},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a0/}
}
R. Kh. Amirov. Uniqueness of the solution of the Cauchy problem for an. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1289-1290. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a0/